# SDR CA970904002

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: 82970010439
- Condition: Chafed
- Location: Rh Mlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT HAND MAIN LANDING GEAR SIDE STAY DOWN PRESSURE LINE FOUND CHAFED THROUGH.
